# SDR MWEA97037

- Difficulty date: January 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N202ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47672
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 27779325
- Condition: Hole
- Location: Bs 601
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND LONGERON 11R HAS .5 INCH HOLE AT STA 601.  MAINTENANCE REMOVED AND REPLACED LONGERON SECTION IAW DAC DRAWING J060109 AND DOUGLAS TELEX SVC-MSP-100/JMP.
